# SDR DALA2025070705065

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 66,561 hours, 34,276 cycles
- System (JASC): 2140 · Heating System
- Part: Controller
- Condition: Faulted
- Location: Cargo Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3119 - ATO - DUE TO AFT CARGO HEAT MESSAGE AT THROTTLE UP.   DEFERRED AFT CARGO HEAT PER MEL AND CONTINUE.  REPLACED AFT CARGO HEAT CONTROLLER 10HV.
